Statistics & Probability Letters, Vol. 81, No. 3, pp. 382-391, March 2011
16 Pages Posted: 12 Jun 2011
Date Written: November 1, 2010
Rogers & Shi (1995) have used the technique of conditional expectations to derive approximations for the distribution of a sum of lognormals. In this paper we extend their results to more general sums of random variables. In particular we study sums of functions of dependent random variables that are multivariate normally distributed and also derive results for sums of functions of dependent random variables from the additive exponential dispersion family. The usefulness of our results for practical applications is also discussed.
Keywords: Bounds, Dependence, Exponential Dispersion Family
Suggested Citation: Suggested Citation
Vanduffel, Steven and Landsman, Zinoviy, Bounds for Some General Sums of Random Variables (November 1, 2010). Statistics & Probability Letters, Vol. 81, No. 3, pp. 382-391, March 2011. Available at SSRN: https://ssrn.com/abstract=1862863